Metrika članka

  • citati u SCindeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[=>]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:1
članak: 9 od 19  
Back povratak na rezultate
Scientific Publications of the State University of Novi Pazar Series A: Applied Mathematics, Informatics and mechanics
2015, vol. 7, br. 2, str. 117-122
jezik rada: engleski
vrsta rada: neklasifikovan
objavljeno: 13/03/2016
doi: 10.5937/SPSUNP1502117A
On graphs whose spread is maximal
(naslov ne postoji na srpskom)
aUniverzitet u Kragujevcu, Prirodno-matematički fakultet
bDžavni univerzitet u Novom Pazaru

Sažetak

(ne postoji na srpskom)
A graph's spread is defined as the difference between the largest eigenvalue and the least eigenvalue of the graph's adjacency matrix. Characterizing a graph with maximal spread is still a difficult problem. If we restrict the discussion to some classes of connected graphs of a prescribed order and size, it simplifies the problem and it may allow us to solve it. Here, we discuss some results on graphs whose spread is maximal in certain classes of graphs.

Ključne reči

Reference

Aleksić, T.M., Petrović, M. Bicyclic graphs whose spread is maximal. Submitted to a journal
Aleksić, T.M., Petrović, M. (2013) Cacti Whose Spread is Maximal. Graphs and Combinatorics, 31(1): 23-34
Fan, Y.Z., Wang, Y., Gao, Y.B. (2008) Minimizing the least eigenvalues of unicyclic graphs with application to spectral spread. Linear Algebra Appl, 429,(2-3),577-588
Gregory, D.A., Hershkowitz, D., Kirkland, S.J. (2001) The spread of the spectrum of a graph. Linear Algebra Appl, 332-334, 23-25
Petrović, M., Borovićanin, B., Aleksić, T. (2009) Bicyclic graphs for which the least eigenvalue is minimum. Linear Algebra and its Applications, 430(4): 1328-1335
Petrović, M., Aleksić, T., Simić, S.K. (2011) Further results on the least eigenvalue of connected graphs. Linear Algebra and its Applications, 435(9): 2303-2313
Petrović, M. (1983) On graphs whose spectral spread does not exceed 4. Publ. Inst. Math., Beograd, 34 (48) 169-174